# SDR 04FDEA02817

- Difficulty date: September 25, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 18,774 hours, 4,388 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

ENG 2 ANTI-ICE OFF LIGHT CAME ON AT TOP OF DESCENT WITH ENG ANTI-ICE SELECTED ON.  UNABLE TO DIVERT CLEAR ICING SO SHUT DOWN ENG 2 AS A PRECAUTION.  REPLACED RELAY R2-5527.  SYSTEM CKS OK PER FIM 30-22-07.  RAN NR 2 ENG AND PERFORMED ENGINE NOSE COWL ANTI-ICE SYSTEM CHECK PER JRH, NO DEFECTS  NOTED, OK FOR SERVICE.
